# SDR REXA2015021100193

- Difficulty date: February 11, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 16,491 hours, 10,416 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FLOOR STRIP IS BROKEN.  R & R EMER LIGHT COVER & FILM IAW AMM 33-51-01.
